# SDR CHQA20130214050

- Difficulty date: February 14, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N567RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145698
- Aircraft time: 24,275 hours, 20,224 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 29,132 hours, 23,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE FIRST EMERGENCY LIGHT FLOOR PROXIMITY STRIP WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY FLOOR LIGHT PROXIMITY STRIP AT ROWS 1 AND 2.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
